Jump to content

New symptoms may be from the dilaudid pump


VegasMomOf3

Recommended Posts

Hi there,

Mom's loss of feeling and use of her lower body may be from her dilaudid pump - according to her pain management doc. The nurse shut her pump off yesterday at 3pm and the doctor said to give it approximately 24 hours to see if the feeling in her legs comes back. This just happened so fast and the doc commented that disease progression symptoms such as what Mom is experiencing happens more slowly over time and when it happens over-night like with Mom, it's usually from medication.

Needless to say I've got my fingers & toes crossed and am praying constantly that this is just from the medication and can be reversed.

Hugs to all,

Donna

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.